Can missing one dose of trazodone make me feel depressed?
- 31 Dec 2014 by RobinCarruesco
- 3 January 2015
- prozac, depression, obsessive compulsive disorder, trazodone, dosage
I have been taking 150 mg of trazodone at night and 80 mg of Prozac for OCD and depression for about 6 months. I missed a dose of trazodone a couple of nights ago and have been sort of depressed ever since. Is this common?
Not really. The blood level will drop a bit. I have noticed at time if I miss a dose of my antidepressant I will feel a little down tho.
No not missing one dose. I have missed 3 nights which you never want to do, not a good thing lol. Maybe you should go back to the doctor and let him know how you're feeling if your depression doesn't subside soon.
Yes, especially if you stress over it, which alone can cause anxiety.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2011 • 7 answers
Posted 26 May 2015 • 2 answers
Posted 16 Dec 2015 • 5 answers
Posted 4 Sep 2016 • 3 answers
Posted 22 Oct 2017 • 2 answers